# SDR USAA990065

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Part time: 80,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND .75 INCH CRACK RT FUSELAGE MAIN FRAME FS 718.  INSTALLED BATHTUB FITTING AND PLATE PER TYPICAL REPAIR 53-10-15A.  (M)
